# SDR MEX2004049

- Difficulty date: February 6, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 592060211
- Condition: Discharged
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLT 253 - GDL-MEX - DURING TRANSIT CHECK, THE NOSE LANDING GEAR STRUT WAS FOUND COMPRESSED WITHOUT NITROGEN PRESSURE.  THE NLG STRUT SEALS WERE REPLACED IAW MM 32-31-02 AND AN AJUSTMENT TO THE GROUND SENSING CONTROL MECHANISM WAS PERFORMED IAW MM 32-23-01, TESTS CORRECT.  AT MEX, THE NLG STRUT CONTINUE WITH HYDRAULIC LEAKAGE.  DURING OVERNIGHT SERVICE, THE NLG STRUT SEALS WERE REPLACED IAW MM 32-21-02, GROUND SENSING CONTROL MECHANISM AS VERIFIED IAW 32-23-01, EXTENSION AND RETRACTION TESTS AND LUBRICATION WERE PERFORMED IAW MM 32-30-00 AND 12-21-04, ALL CORRECT.  THE NLG STRUT WAS REPLACED AND SYSTEM TESTED IAW MM 32-21-02, ALL CORRECT.  (M)
